# SDR UALA2010071602550

- Difficulty date: July 15, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 42,454 hours, 11,746 cycles
- Engine: Pwa PW4056
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 300
- Condition: Faulty
- Location: Position 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWER EICAS SCREEN HAS PINK PURPLE TINT. OK ON RH COMPUTER. REPLACED EICAS SIGN CONSOLIDATION CARD PER AMM, NO HELP. REPLACED  LEFT EICAS COMPUTER (UPPER) PER AMM. OPS CKS OKAY.
